# SDR FDEA200908313145

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EXTERNAL REPAIR DOUBLER REQUIRES REMOVAL FROM STA 888 TO STA 900 BUTT JOINT BETWEEN STR 25L AND STR 27L FOR SHEETMETAL ACCESS.  EXISTING DOUBLERS REMOVED AND REPLACED IAW EA F-5330-131078.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
